How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 57230
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

CAN LANSOPRZOLE CAUSE YOUR URINE TO TURN PINK

Resolved Question:

CAN LANSOPRZOLE CAUSE YOUR URINE TO TURN PINK
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.
Thanks for this questionNo. Lansoprazole should not do this. This is a sign of hematuriaor blood in the urinethere can be many causes of this (kidney stones, infection, etc)But you need to have this checked right awaysee a doctor and get a urine sample runlet me know if you have other questions.if done for now, please leave a positive rating above the chat box so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questionshere is my website if you need to reach me again:http://www.justanswer.com/medical/expert-irondoc/Thanks for using justanswer.com
Customer: replied 1 year ago.
(Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  Dr. Phil, MD replied 1 year ago.
Thanks for this questionI cannot provide that service right nowlets continue here
Dr. Phil, MD and 2 other Medical Specialists are ready to help you